# SDR AALA201711139011

- Difficulty date: November 12, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 59,974 hours, 26,124 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Transfer Valve
- Condition: Stuck
- Location: Left Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT TANK FUEL TRANSFER VALVE STUCK IN TRANSIT AMBER INTERMITTENTLY THROUGH OUT FLIGHT. LEFT TANK FUEL TRANSFER VALVE SHOWS INTRANSIT ON ECAM FUEL PAGE,. ACCOMPLISHED BITE AND RESET IAW TSM 24-00-00. CHECKS NORMAL.
